# SDR CA030311007

- Difficulty date: February 27, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 5,290 hours
- Engine: Lyc IO540C4B5
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 1430011
- Condition: Frayed
- Location: Stabilator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) STABILATOR TRIM BINDING DUE TO FRAYED WIRES, DISCOVERED DURING PRE-FLIGHT.
